Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the embedding problem for nonsolvable Galois groups of algebraic number fields: Reduction theorems


Author: Jack Sonn
Journal: Bull. Amer. Math. Soc. 78 (1972), 553-557
MSC (1970): Primary 12A55, 12B15, 20G40
DOI: https://doi.org/10.1090/S0002-9904-1972-12997-5
MathSciNet review: 0308080
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Ikeda, Zur Existenz eigentlicher galoisscher Körper beim Einbettungsproblem für galoissche Algebren, Abh. Math. Sem. Univ. Hamburg 24 (1960), 126-131. MR 22 # 12103. MR 121364
  • 2. K. Hoechsmann, Zum Einbettungsproblem, J. Reine Angew. Math. 229 (1968), 81-106. MR 39 #5507. MR 244190
  • 3. A. Scholz, Über die Bildung algebraischer Zahlkorper mit auflosbarer Galoisscher Gruppe, Math Z. 30 (1929), 332-356. MR 1545066
  • 4. I. R. Šafarevič, On the construction of fields with a given Galois group of order, Izv. Akad. Nauk SSSR Ser. Mat. 18 (1954), 261-296; English transl., Amer. Math. Soc. Transl. (2) 4 (1956), 107-142. MR 16, 571. MR 66418

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A55, 12B15, 20G40

Retrieve articles in all journals with MSC (1970): 12A55, 12B15, 20G40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12997-5

American Mathematical Society